# SDR GLBA96094

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Left
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIS - CREW REPORTED A BIRD STRIKE TO LT ENGINE INTAKE AREA AFTER TAKEOFF.  THEY MADE AN AIR TURN-BACK AND LANDED UNEVENTFULLY.  MAINTENANCE PERFORMED BORESCOPES OF LT ENGINE.  NO DISCREPANCIES FOUND.  (X)
